Tilting preserves finite global dimension

Keller B, Krause H (2020)
Comptes Rendus Mathematique 358(5): 563-570.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Keller, Bernhard; Krause, HenningUniBi
Abstract / Bemerkung
Given a tilting object of the derived category of an abelian category of finite global dimension, we give (under suitable finiteness conditions) a bound for the global dimension of its endomorphism ring.
Erscheinungsjahr
2020
Zeitschriftentitel
Comptes Rendus Mathematique
Band
358
Ausgabe
5
Seite(n)
563-570
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/2939394

Zitieren

Keller B, Krause H. Tilting preserves finite global dimension. Comptes Rendus Mathematique . 2020;358(5):563-570.
Keller, B., & Krause, H. (2020). Tilting preserves finite global dimension. Comptes Rendus Mathematique , 358(5), 563-570. doi:10.5802/crmath.72
Keller, B., and Krause, H. (2020). Tilting preserves finite global dimension. Comptes Rendus Mathematique 358, 563-570.
Keller, B., & Krause, H., 2020. Tilting preserves finite global dimension. Comptes Rendus Mathematique , 358(5), p 563-570.
B. Keller and H. Krause, “Tilting preserves finite global dimension”, Comptes Rendus Mathematique , vol. 358, 2020, pp. 563-570.
Keller, B., Krause, H.: Tilting preserves finite global dimension. Comptes Rendus Mathematique . 358, 563-570 (2020).
Keller, Bernhard, and Krause, Henning. “Tilting preserves finite global dimension”. Comptes Rendus Mathematique 358.5 (2020): 563-570.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1911.11749

Suchen in

Google Scholar